# SDR 7AHR20120914003

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,229 hours, 34,260 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Part time: 41,229 hours, 34,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT STURCTURE AT BODY STATION 140 TO 155. REMOVED CORROSION FROM FLOOR SUPPORT IAW MD-80 SROM 51-10-3 PAGE 26. FLOOR SUPPORT FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-10-4, PAGE 2.  INSTALLED REPAIR PARTS IAW SRM 51-30-1.
